# SDR QXEA2017091500568

- Difficulty date: September 12, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 017000640
- Aircraft time: 1,044 hours, 555 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: 17068347903
- Condition: Failed
- Location: R2 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR LOWER GIRT BAR ARMED INDICATOR DOES NOT SHOW RED.  R & R THE R2 DOOR RETENTION SPRING PLATES.  INDICATOR SHOWS RED WHEN DOOR IS ARMED. RETURNED TO SERVICE.
